# SDR CALA2024050201294

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 57,245 hours, 18,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - EMERGENCY OVERWING EXIT SIGN ( AFT EMERGENCY EXIT ) AND BOTH OVER WING EXTERNAL R/H SIDE LIGHTS INOP. NOW AFT OVERWING EXIT SIGN AND BOTH EXTERIOR OVERWING LIGHTS OP. CHECK GOOD. ALL EMERGENCY LIGHTS TEST GOOD. REMOVED AND REPLACED BATTERY PACK FOR M11383. P / N : AD-D717-01-100 S / N OFF 184239. NEW INSTALLED BATTERY PACK P / N : AD -D717-01-100 S / N : ON 339503. BATTERY PACK REMOVED AND REPLACED AND TESTED IAW B757 A.M.M. TASK 33-51-07-902-005-002. ADD EMP:EACH REMOVED AND REPLACED DEAD BATTERY PACK FOR M11383 AND TESTED IAW OP. CHECK GOOD. PARTS USED:  99-3351-3-0015,QTY :1 B757 A.M.M. TASK 33-51-07-902-005-002. NOW AFT L / H SIDE OVERWING EMERGENCY EXIT BATTERY PACK AND BOTH EXTERIOR OVERWING EMERGENCY EXIT SIGNS OP. CHECK GOOD. ALL EMERGENCY EXIT SIGNS
